Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I'm at day 11 and haven't taken my accutane yet. I woke up at 3:30 this morning (i had a bad dream) and as I was trying to fall back asleep I noticed that their was a very very faint ringing in my ears. This happen to anyone else and what their doctor had said. And yes I am going to call the dr's office as soon as they open

Share this post


Link to post
Share on other sites
So I'm at day 11 and haven't taken my accutane yet. I woke up at 3:30 this morning (i had a bad dream) and as I was trying to fall back asleep I noticed that their was a very very faint ringing in my ears. This happen to anyone else and what their doctor had said. And yes I am going to call the dr's office as soon as they open

Yes, it is a documented side effect...tinnitus

Impaired hearing has been reported in patients taking accutane; in some cases, the hearing impairment has been reported to presist after therapy has been discontinued. Mechanisms and causality for this event have not been established.

Patients who experince tinnitus or hearing impairment should discontinue accutane treatment and be referred for specialized care for futher eval.

http: www.rocheusa.com/products/accutane/pi./pdf

Since it just started you should be fine, I am glad to hear you are going to contact your doctor.

good luck

Share this post


Link to post
Share on other sites

so i'm waiting for the derm to call back... I was told be a friend that it could be that since i have hearing loss its a tone that most people might not hear and i do.

Also I can only hear it when I put my fingers in my ears and its super super quiet.

Share this post


Link to post
Share on other sites
so i'm waiting for the derm to call back... I was told be a friend that it could be that since i have hearing loss its a tone that most people might not hear and i do.

Also I can only hear it when I put my fingers in my ears and its super super quiet.

I would still check with your derm and your regular doctor. I take it your saying you have a hx of hearing loss. So then you are aware of what I posted above from Roche online accutane information.

It may make your hearing worse.

good luck.

Share this post


Link to post
Share on other sites

So I got to day 40 I really only had the ringing in 1 ear derm changed the dose to 20mg once a day I was on it for a week and told her I still had the problem. So she told me to stop for 1 week and update her and then we might have to go for 2 to see if it stops.

She also told me to follow up with my regular dr.

Share this post


Link to post
Share on other sites

ringing of the ears is something some people get naturally anyway, my ears have been ringing for about 7 years at about the degree yours are described to be ringing, i dont even notice it.

Share this post


Link to post
Share on other sites

I'm pretty sure that ringing is normal and has nothing to do with Accutane. I occasionally get ringing, especially after those days of listening to a lot of music.

Share this post


Link to post
Share on other sites

Update....Well its been about 10 months since I have taken any. I still have the problem with the ringing. Some days its louder than others but there is nothing they can really do for it.

But my skin is clear :)

Share this post


Link to post
Share on other sites

I've had ringing in my ears for years because I've played in bands all my life and been around loud music a lot. It's not SUPER BAD, but it's definitely there. You just learn to try and tune it out and eventually you kind of forget about it. If it gets worse though and everywhere you go it sounds like there is a siren in your ear, I'd stop the tane.

Share this post


Link to post
Share on other sites

Ack! The acne is back and the ringing in the ears is still present but it doesn't bother me as much. Going back to the dr next Tuesday to see what can be done. My skin seems to hate everything and gets angry anytime I put anything on it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×